# SDR M3HA97057

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4210G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 149
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Dirty
- Location: Brake Temp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 231 - BRAKE TEMP HOT LIGHT ILLUMINATED IN FLIGHT, WOULD NOT EXTINGUISH WITH GEAR EXTENDED.  REMOVED, CLEANED AND RESEATED CANNON PLUG ON THE BRAKE TEMP MONITORING SYSTEM.  CHECKED GOOD ON TAXI.  (M)
